It is currently Mon Aug 21, 2017 11:33 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Wed Jan 29, 2014 11:59 am 
Offline
New Poster
New Poster

Joined: Wed Jan 29, 2014 11:48 am
Posts: 3
I was on stubs for 7 months n I was near coming off at around 2mgs a day, then one day someone offered me a perc 30 n I just jumped the boat decided to use diff opiates to get off the stubs. So I would use h like once or twice and I used methadone like 6 times. Now 3 weeks later I'm hurting in bad w/D's I think from h. So I have 12 8mg strips left. Today I tried to reinduce myself but still feel like shit. So my question is what should I do? Should I taper my self off the stubs at a realnmlow dose or just stop the sub? I have no money for more sub, I really want to be clean but just wanted to get off the stubs as painless as I could. I learned my lesson. Help?!


Top
 Profile  
 
PostPosted: Wed Jan 29, 2014 1:20 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Maramone,

How long has it been since you last used? And I guess another good question would be how much sub did you take today trying to rid yourself of the WD?

I'm sorry that you are feeling bad, and I am really sorry that you relapsed after you quit taking the suboxone. Unfortunately, I think this happens all too frequently. It's really easy for us to convince ourselves while we are taking suboxone that we are doing well and don't need it anymore. The problem is, once we quit and the subs clear our system all of those old cravings and bad habits tend to return with a vengeance! I understand that you think you have learned your lesson and are now ready to move on from this and live without any drugs. But to be honest with you it doesn't sound like you are ready for that yet.

I know that this isn't what you want to hear, and I understand that you said you can't afford the suboxone any more. I really hate that. I totally get that it is incredibly hard to pay for the treatment when you don't have an insurance policy that covers it. But, if you want my advice I would recommend that you get yourself stable on the minimum dose of suboxone that you can that will alleviate your WD symptoms and take care of your cravings. Then you need to get yourself back into a doctor ASAP.

As for your immediate concerns about how you are feeling today, if you could answer the two questions I asked at the beginning of this post then we can try to help you figure out what to do from here.

Hope to hear back from you soon, hang in there.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Jan 29, 2014 4:17 pm 
Offline
New Poster
New Poster

Joined: Wed Jan 29, 2014 11:48 am
Posts: 3
I used one and a half days ago h and methadone four days before then I took I'm not sure here seems like half the strips gone but I did throw up twice while taking it so maybe 2 or 3 mgs? I'm I gonna go threw sub w/d again after three weeks? I just need off everything I hate that I got myself here n I need to fix it. Thank you so much for ur response means a lot. I really really do want to b clean I was just trying to take the cowards way out. I know I sound like every addict out there but i'm soo ready to be done n clean


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Jan 29, 2014 7:25 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Let me be sure I understand the sequence of events here. You were on suboxone for approx. 7 months and were tapering down in preparation to jump off. You managed to get down to 2mg per day and at that point someone gave you a few percs and you decided that would be better than continuing a taper. So you discontinued the suboxone 3 weeks ago and in that time you have used percs, Heroin, and Methadone. Does that about sum it up?

If so, then what you have done is essentially taken a 3 week break from suboxone in order to relapse and have a good time. I'm not saying this to be mean Maramone, I hope you see that, I just want you to see it for what it really is. I totally get that it wasn't your intention. But the fact is that jumping from 2mg of suboxone daily isn't such a good idea. If you had been through this 3 weeks with nothing in your system then you would have been through enough WD to be mostly out of the woods by now, but that's not the case. Your receptors haven't had time to heal from anything yet. When you ask if you are going to have to go through suboxone withdrawal again after already dealing with it for 3 weeks, the answer is yes. But it's not going to be because of the suboxone you took today. It's because you haven't really let your receptors have any time to adjust to not having an opiate every day.

What you really need to do is get yourself back to a stable dose of suboxone and give yourself a chance to do a proper taper if you are dead set on coming off the subs. I would argue that you aren't ready to do that at this point. But, I know my opinion won't change your mind if you are dead set on coming off right now.

The reason that you aren't feeling better after taking the 2-4mg of subs that you did today is one of two things. Either you still had too much H or Methadone (or both) in your system when you took the subs and it pushed you into PW, or you have succeeded in driving your tolerance up over the last three weeks to the point that the 2mg of suboxone you were taking before this isn't enough to cover your WD symptoms any longer. Either way, the best way to get through this in the short term is to continue taking the subs in small doses, maybe 2mg at a time, every hour or two until you get enough in you to make the physical WD go away. If it is PW, it could take alot more than you were used to taking before. I would guess you may need as much as 12-16mg to even touch it. The key is to take small doses multiple times and allow enough time in between each dose to get an accurate measurement of how each dose increase is making you feel. Allow at least an hour between each dose just to be safe. You definitely don't want to overdo it and wind up feeling sick because of too much bupe.

Once you get stable for a few days you can resume your taper. But either way I'm afraid you will need to try to get back in with a doctor for at least one more visit before you will be able to jump safely. AND - Understand that what I have said above is only a guess as to what amount you will wind up having to take to feel better. I am in no way a medical professional...this is just based off what I have seen reported here on the forum in other cases similar to this.

Please think about this before making any decisions. It is so much better to be on suboxone and stable than to risk coming off of it too soon and going straight back into active using. I am really worried about you girl. You need to take this seriously.

Please keep us updated and let us know how you are doing. But, keep in mind that whatever you decide to do we will support you and try to help you through this. Even if you think I'm completely wrong and decide to jump off again next week. I want you to understand we will respect your choices and be there for you anyway.

I hope you feel better soon!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Jan 29, 2014 8:33 pm 
Offline
New Poster
New Poster

Joined: Wed Jan 29, 2014 11:48 am
Posts: 3
You have no ideal how much I appreciate your time and energy and I think your right I'm gonna get back on the subs and taper but I gotta work with what I got that's the only part I can't change but at least this time I can do it right n take time off work n be able to stay home n deal with the w/D's without worrying about my job. I'm on thin ice now the stress is no help. I figure I can be on the subs for a month maybe full induct n taper. I'm so upset I messed up so so bad n just wanted to hear it was gonna be OK I was just lost n didn't wanna have to go threw the sub w/d again but I realize this is my only option or go threw h, methadone, and sub w/d for the next month because even thou I didn't use methadone everyday 6 times in 3 weeks has prolly got me a habit. I see what your saying is my only real option here. Thank you so so much.


Top
 Profile  
 
PostPosted: Thu Jan 30, 2014 1:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
You are going to be ok Mara. :D

How are you feeling now? Have you taken any more subs?

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Yahoo [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group